# SDR CALA2025012201961

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N14511
- Make and model: Airbus A321-271NX
- Aircraft serial: 11775
- Aircraft time: 2,201 hours, 760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGECY LIGHTS CAME  ON DURING APPROACH  . RECYCLE SWITCH..  DI D NOT FIX THE ISSUE. CHECKED EMERGENCY LIGHTING REF AMM 33-50-00. OPS CHECK GOOD.
